# SDR 98ZZZX2230

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33DM
- Make and model: Cessna 182L
- Aircraft serial: 18259170
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: CEM0002
- Condition: Failed
- Location: Engine Exhaust
- Part time: 195 hours
- Component: Wallcolmny
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MUFFLER WAS OBTAINED FROM THE MANUFACTURER IN JUNE, 1996.  IT WAS INSTALLED ON THE AIRCRAFT JUNE 5, 1996.  MAY 30, 1998, AT ANNUAL INSPECTION, THIS MUFFLER WAS FOUND TO HAVE ONE OF THE INTERNAL CONES MORE THAN 50 PERCENT BURNED OUT.  THE CALENDAR TIME WAS JUST A FEW DAYS UNDER 2 YEARS, BUT TOTAL HOURS WERE ONLY 194.6.  THIS MUFFLER WAS SENT TO THE MANUFACTURER FOR EVALUATION.
